gynecologist-icon
Side effects of delayed periods
Wat are the side effects of delayed periods after taking i pills 3 times in 3 months
3839 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You will not get period on time if get may be heavy flow or spotting like discharge.Sometimes after start bleeding is not stopping on time .Full hormones imbalance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.